# SDR DALA2024111811006

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 30,430 hours, 12,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Handle
- Condition: Stuck
- Location: L-1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6584176) BOARDING DOOR WOULD NOT CLOSE- LATCH STUCK. RESET DOOR GUST LOCK PER B737-900 AMM 52-11- NOW OPS CKS NML- OK FOR SVC.
